A Geometric Approach to the Existence of Orbits with Unbounded Energy in Generic Periodic Perturbations by a Potential of Generic Geodesic Flows of ?2}
By Amadeu Delshams, R. de la Llave, Tere M. Seara. 2000
88 citations recorded by the source corpus.
Subfields: Applied Mathematics, Mathematical Physics, Statistical and Nonlinear Physics
View Paper: https://www.semanticscholar.org/paper/0535d31b8cc7e5a8380962bbdce5b0d5b9b742d9
How researchers see this paper
The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.
In Applied Mathematics
In Mathematical Physics
In Statistical and Nonlinear Physics
Citations in the corpus
- Transfer of energy to high frequencies in the cubic defocusing nonlinear Schrödinger equation (2010, unknown): “[1, 2, 9–12, 27, 30, 32, 33, 37–40, 42, 43, 46, 50, 51, 64, 66, 67, 78]).”
- Stability and instability for Gevrey quasi-convex near-integrable Hamiltonian systems (2003, result): “This situation is reminiscent of the system studied by Mather [Mat93] and its variants [BT99, DLS00 ].”
- TOPOLOGICAL METHODS IN THE INSTABILITY PROBLEM OF HAMILTONIAN SYSTEMS (2005, methodology): “The main difference between the models in [ DdlLS00 ] and the models in [DdlLS03a] is that the transition chains in [DdlLS03a] incorporate, besides the regular KAM tori, secondary tori or lower dimensional tori.”
- GEOMETRIC PROPERTIES OF THE SCATTERING MAP OF A NORMALLY HYPERBOLIC INVARIANT MANIFOLD (2008, methodology): “In the applications to diffusion in [ DLS00 , DLS03, DLS06a] we have, for the unperturbed system the commutation of the inner map f0 and the scattering map σ0, so”